# SDR QXEA9900442

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BAGGAGE DOOR CUTOUT UPPER SILL INNER STRAPS HAVE CHAFE DAMAGE.  REPAIRED IAW HORIZON AIR EA 9-53-440.
